Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2016, 8:02 PM EDT for Gwinnett County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2016, 8:02 PM EDT (00:02 UTC)
- Expired
- Aug 17, 2016, 8:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1764 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
401
WWUS82 KFFC 180002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT WED AUG 17 2016
GAZ078-180045-
HARRIS GA-
802 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS COUNTY UNTIL 845 PM EDT...
AT 802 PM EDT...A STRONG THUNDERSTORM WAS OVER MULBERRY GROVE...OR 9
MILES NORTHEAST OF SMITHS...MOVING NORTHEAST AT 10 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMILTON...WAVERLY
HALL...ELLERSLIE...MOUNTAIN HILL...CATAULA...MULBERRY GROVE AND
FORTSON.
LAT...LON 3279 8499 3279 8474 3264 8476 3260 8491
3261 8491 3261 8502 3268 8505
TIME...MOT...LOC 0002Z 236DEG 9KT 3263 8496
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 7:37 PM EDT, 25 minutes earlier.
Area forecast discussion, Aug 17, 7:37 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 737 PM EDT WED AUG 17 2016 .PREV DISCUSSION... /Issued 321 PM EDT WED AUG 17 2016/ SHORT TERM /Tonight through Thursday Night/... The weather pattern over GA remains under the influence of a southwesterly flow aloft due to an upper trough just west of the MS river valley and an upper high centered over Bermuda. Scattered showers and tstms were developing at this time light and variable movement. Expect this convection to gradually increase in areal coverage with max diurnal heating. Otherwise...the convection will dissipate after sunset. Expect the airmass over GA to stabilize tonight with moist min temps in the 70s. This persistent pattern will continue into Thursday with scattered afternoon and evening tstms. SBCAPE will remain in the 1500-2000 J/kg with max temps a few degrees above normal in the low to mid 90s. Some storms could produce wet microbursts and isolated areas of wind damage as well as periods of heavy rain and frequent lightning. The airmass will settle down again Thursday night. 16 LONG TERM /Friday through Wednesday/... Have made minimal adjustments to the forecast package as trends appear to be on track. Increased rain chances still in store for this weekend with a transition into a period of decreased pops after Monday. Previous forecast discussion follows. 31 /Issued 432 AM EDT WED AUG 17 2016/ Deep moisture is still expected to return through the end of the week with increased rain chances through the weekend. The two main atmospheric features are the moisture plume extending from eastern TX to the New England states and the Bermuda ridge that stays parked over the region through the end of the week. This ridge is beginning to weaken but it will continue to keep the main axis of moisture north and west of our area through Thu Night. This ridge eventually allows the deeper moisture to move into our area Fri Morning and will see increased chances of rain through the weekend. Have continued with increased pops Fri through Mon..especially across North GA. Instabilities are not that significant through the extended so not expecting much in the way of severe weather. PWs do increase significantly so any storm that develop Fri through Mon will have the potential to produce periods of heavy rain. Will need to watch out for the potential for flooding as we get closer to the weekend. Temps will remain a bit warm through the middle of the week then subside a bit by the end of the work week and into the weekend as rain chances increase. 01 && .AVIATION... 00Z Update... Sct shra/tsra still going strong this evening across the CWFA. Going to leave a tempo group in until 3Z. Winds will be light overnight and could go variable at times, but the prevailing direction should be w. Only a few low clouds reported last night, and if it rains at the airport again tonight, then few/sct MVFR clouds possible again. Sct shra/tsra possible again tomorrow. //ATL Confidence...00Z Update... Medium confidence on shra/tsra this evening. Otherwise, high confidence remaining elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 93 73 92 / 50 40 30 40 Atlanta 74 91 74 90 / 40 40 30 50 Blairsville 67 85 67 84 / 30 50 30 50 Cartersville 72 92 71 89 / 40 50 30 50 Columbus 75 93 75 92 / 50 30 20 40 Gainesville 73 90 72 88 / 40 50 30 50 Macon 74 94 74 93 / 50 30 30 40 Rome 72 92 72 89 / 40 50 30 50 Peachtree City 72 92 72 90 / 40 40 30 50 Vidalia 74 95 74 93 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 17, 4:49 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 449 PM EDT WED AUG 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-182100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 449 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE BEST CHANCES FOR STORMS SHIFTS TO NORTH GEORGIA AS A FRONT SLOWLY SAGS TOWARD THE STATE THURSDAY NIGHT. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. HEAVY RAIN CAN ALSO BE EXPECTED THAT COULD CAUSE MINOR FLOODING OF CREEKS AND STREAMS THURSDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 17, 7:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT WED AUG 17 2016
GAZ048-058-059-180000-
NEWTON GA-JASPER GA-BUTTS GA-
723 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...JASPER AND
NORTHEASTERN BUTTS COUNTIES UNTIL 800 PM EDT...
AT 722 PM EDT...A STRONG THUNDERSTORM WAS OVER TURTLE COVE...OR 7
MILES NORTHEAST OF JACKSON...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...MONTICELLO...NEWBORN...FLOVILLA...MANSFIELD...STEWART...
WORTHVILLE...CALVIN...STARK...EUDORA...TURTLE COVE AND NORTH ALCOVY.
LAT...LON 3325 8395 3337 8399 3354 8372 3329 8359
TIME...MOT...LOC 2322Z 247DEG 9KT 3336 8385Special weather statement, Aug 17, 7:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT WED AUG 17 2016
GAZ037-180000-
OCONEE GA-
733 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR OCONEE COUNTY UNTIL 800 PM EDT...
AT 733 PM EDT...A STRONG THUNDERSTORM WAS OVER BISHOP...OR OVER
WATKINSVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...BOGART...NORTH HIGH SHOALS...BISHOP...ATHENS-CLARKE
COUNTY...BARNETT SHOALS...FARMINGTON AND EASTVILLE.
LAT...LON 3393 8351 3393 8342 3387 8336 3387 8333
3386 8333 3385 8328 3381 8330 3381 8329
3380 8329 3372 8334 3375 8345 3380 8348
3382 8353 3383 8354 3395 8353
TIME...MOT...LOC 2333Z 197DEG 3KT 3383 8342Special weather statement, Aug 17, 7:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT WED AUG 17 2016
GAZ025-036-180000-
CLARKE GA-JACKSON GA-
734 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLARKE AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...A STRONG THUNDERSTORM WAS OVER OCONEE HEIGHTS...OR
NEAR ATHENS...MOVING NORTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATHENS...ARCADE...NICHOLSON...ATHENS-CLARKE COUNTY...JAMES HOLLAND YOUTH
SPORTS CMPX...BARRETTS MILL...BEECHWOOD HILLS...BEAR CREEK RESERVOIR...
WESTGATE PARK...SANDY CREEK RECREATION AREA AND OCONEE HEIGHTS.
LAT...LON 3409 8337 3408 8338 3405 8339 3403 8334
3398 8331 3392 8341 3393 8342 3392 8344
3401 8355 3403 8356 3404 8357 3404 8360
3417 8342
TIME...MOT...LOC 2334Z 150DEG 7KT 3400 8343Special weather statement, Aug 17, 7:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED AUG 17 2016
GAZ003-004-180000-
CATOOSA GA-WHITFIELD GA-
737 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CATOOSA AND
NORTHEASTERN WHITFIELD COUNTIES UNTIL 800 PM EDT...
AT 736 PM EDT...A STRONG THUNDERSTORM WAS OVER APISON...OR NEAR
RINGGOLD...MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 45 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...RINGGOLD...VARNELL...TUNNEL HILL...COHUTTA...DAWNVILLE...
BEAVERDALE...RED CLAY S.P. AND APISON.
LAT...LON 3499 8481 3497 8481 3492 8484 3490 8483
3489 8483 3487 8482 3486 8484 3484 8485
3483 8485 3481 8486 3480 8485 3478 8488
3477 8487 3474 8488 3489 8517 3499 8510
TIME...MOT...LOC 2336Z 302DEG 9KT 3497 8501Special weather statement, Aug 17, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT WED AUG 17 2016
GAZ078-180045-
HARRIS GA-
802 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS COUNTY UNTIL 845 PM EDT...
AT 802 PM EDT...A STRONG THUNDERSTORM WAS OVER MULBERRY GROVE...OR 9
MILES NORTHEAST OF SMITHS...MOVING NORTHEAST AT 10 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMILTON...WAVERLY
HALL...ELLERSLIE...MOUNTAIN HILL...CATAULA...MULBERRY GROVE AND
FORTSON.
LAT...LON 3279 8499 3279 8474 3264 8476 3260 8491
3261 8491 3261 8502 3268 8505
TIME...MOT...LOC 0002Z 236DEG 9KT 3263 8496Special weather statement, Aug 17, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT WED AUG 17 2016
GAZ034-180030-
GWINNETT GA-
802 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT COUNTY UNTIL 830 PM
EDT...
AT 802 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAWRENCEVILLE. THIS
STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SNELLVILLE...SUWANEE...LILBURN...GRAYSON AND
MOUNTAIN PARK.
LAT...LON 3384 8413 3402 8415 3404 8394 3385 8393
TIME...MOT...LOC 0002Z 283DEG 4KT 3394 8406The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:08 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Aug 17, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 46 min |
| Aug 17, 9:17 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 58 min |
| Aug 17, 10:11 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe | 6 hr |
| Aug 18, 4:15 AM EDT | Special Weather Statement | FFC | Upson | 45 min |
| Aug 18, 1:01 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Aug 18, 1:04 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Aug 18, 1:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 18, 1:52 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Aug 18, 2:10 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Aug 18, 2:32 PM EDT | Special Weather Statement | FFC | Johnson | 43 min |
| Aug 18, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 25 min |
| Aug 18, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 39 min |
| Aug 18, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 18 min |
| Aug 18, 3:55 PM EDT | Special Weather Statement | FFC | Catoosa | 50 min |
| Aug 18, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:10 PM EDT | Special Weather Statement | FFC | Wheeler | 35 min |
| Aug 18, 4:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Aug 18, 4:27 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Aug 18, 4:33 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Aug 18, 4:35 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Aug 18, 4:50 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Aug 18, 5:28 PM EDT | Flash Flood Warning | FFC | Clarke | 6 hr |
| Aug 18, 5:35 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 25 min |
| Aug 18, 5:40 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Aug 18, 5:51 PM EDT | Special Weather Statement | FFC | DeKalb | 39 min |
| Aug 18, 6:13 PM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Aug 18, 6:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 18, 6:21 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | DeKalb | 61 min |
| Aug 18, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 24 min |
| Aug 18, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison | 44 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Crisp | 40 min |
| Aug 18, 7:39 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson | 6 hr |
| Aug 18, 7:53 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.